American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 203 found      Go to page: 1 2 3 4 5 6 7

[91] Konstantinos Draziotis and Dimitrios Poulakis. Practical solution of the Diophantine equation $y^2 = x(x+2^ap^b)(x-2^ap^b)$. Math. Comp. 75 (2006) 1585-1593. MR 2219047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] H. A. Helfgott and A. Venkatesh. Integral points on elliptic curves and $3$-torsion in class groups. J. Amer. Math. Soc. 19 (2006) 527-550. MR 2220098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Bo-Hae Im. The rank of elliptic curves with rational 2-torsion points over large fields. Proc. Amer. Math. Soc. 134 (2006) 1623-1630. MR 2204272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Gang Yu. Average size of $2$-Selmer groups of elliptic curves, I. Trans. Amer. Math. Soc. 358 (2006) 1563-1584. MR 2186986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Matthew P. Young. Low-lying zeros of families of elliptic curves. J. Amer. Math. Soc. 19 (2006) 205-250. MR 2169047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Siman Wong. Densities of quartic fields with even Galois groups. Proc. Amer. Math. Soc. 133 (2005) 2873-2881. MR 2159764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Michael A. Bennett and Patrick Ingram. Torsion subgroups of elliptic curves in short Weierstrass form. Trans. Amer. Math. Soc. 357 (2005) 3325-3337. MR 2135750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Graham Everest and Helen King. Prime powers in elliptic divisibility sequences. Math. Comp. 74 (2005) 2061-2071. MR 2164113.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Alexandru Buium. Geometry of Fermat adeles. Trans. Amer. Math. Soc. 357 (2005) 901-964. MR 2110426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Samir Siksek. On standardized models of isogenous elliptic curves. Math. Comp. 74 (2005) 949-951. MR 2114657.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Andreas Schweizer. On the $p^e$-torsion of elliptic curves and elliptic surfaces in characteristic $p$. Trans. Amer. Math. Soc. 357 (2005) 1047-1059. MR 2110432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Nils Bruin. Visualising Sha[2] in Abelian surfaces. Math. Comp. 73 (2004) 1459-1476. MR 2047096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Kolyvagin's theorem. CBMS Regional Conference Series in Mathematics 101 (2003) 113-123.
Book volume table of contents   
View Article: PDF

[104] Totally real fields. CBMS Regional Conference Series in Mathematics 101 (2003) 79-86.
Book volume table of contents   
View Article: PDF

[105] Henri Darmon. Rational Points on Modular Elliptic Curves. CBMS Regional Conference Series in Mathematics 101 (2003) MR MR2020572.
Book volume table of contents   

[106] Heegner points on $X_0(N)$. CBMS Regional Conference Series in Mathematics 101 (2003) 29-44.
Book volume table of contents   
View Article: PDF

[107] Elliptic curves. CBMS Regional Conference Series in Mathematics 101 (2003) 1-11.
Book volume table of contents   
View Article: PDF

[108] Modular forms. CBMS Regional Conference Series in Mathematics 101 (2003) 13-27.
Book volume table of contents   
View Article: PDF

[109] Rigid analytic modular forms. CBMS Regional Conference Series in Mathematics 101 (2003) 57-66.
Book volume table of contents   
View Article: PDF

[110] Integration on $\mathcal {H}_p\times \mathcal {H}$. CBMS Regional Conference Series in Mathematics 101 (2003) 97-111.
Book volume table of contents   
View Article: PDF

[111] Heegner points on Shimura curves. CBMS Regional Conference Series in Mathematics 101 (2003) 45-55.
Book volume table of contents   
View Article: PDF

[112] Rigid analytic modular parametrisations. CBMS Regional Conference Series in Mathematics 101 (2003) 67-77.
Book volume table of contents   
View Article: PDF

[113] ATR points. CBMS Regional Conference Series in Mathematics 101 (2003) 87-95.
Book volume table of contents   
View Article: PDF

[114] Graham Everest, Victor Miller and Nelson Stephens. Primes generated by elliptic curves. Proc. Amer. Math. Soc. 132 (2004) 955-963. MR 2045409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Edward F. Schaefer and Michael Stoll. How to do a $p$-descent on an elliptic curve. Trans. Amer. Math. Soc. 356 (2004) 1209-1231. MR 2021618.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Garikai Campbell. Points on $y=x^2$ at rational distance. Math. Comp. 73 (2004) 2093-2108. MR 2059753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Bjorn Poonen. Hilbert's Tenth Problem and Mazur's Conjecture for large subrings of $\mathbb{Q}$. J. Amer. Math. Soc. 16 (2003) 981-990. MR 1992832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Pseudo-random number generators. Math. Surveys Monogr. 104 (2003) 211-230.
Book volume table of contents   
View Article: PDF

[119] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Elliptic divisibility sequences. Math. Surveys Monogr. 104 (2003) 163-175.
Book volume table of contents   
View Article: PDF

[120] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Finite fields and algebraic number fields. Math. Surveys Monogr. 104 (2003) 191-209.
Book volume table of contents   
View Article: PDF


Results: 91 to 120 of 203 found      Go to page: 1 2 3 4 5 6 7


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia